# SDR HEEA086652

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,974 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Data Box
- Part number: 80510800001
- Part serial: 80521
- Condition: Failed
- Location: Skywatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA BOX SKYWATCH FAILED IN FLIGHT.
